RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 91, Issue 6  


On a Numerical Method for Constructing a Positive Solution of the Two-Point Boundary-Value Problem for a Second-Order Nonlinear Differential Equation
E. I. Abduragimov
803
An Implicit-Function Theorem for Inclusions
E. R. Avakov, G. G. Magaril-Il'yaev
813
$2$-Chebyshev Subspaces in the Spaces $L_1$ and $C$
P. A. Borodin
819
On the Ranks of Idempotent Matrices over Skew Semifields
S. N. Il'in
832
Effective Compactness and Sigma-Compactness
V. G. Kanovei, V. A. Lyubetskii
840
Bracketing Entropy and VC-Dimension
Yu. V. Malykhin
853
On the Solvability of the Boundary-Value Problem for Second-Order Equations in Hilbert Space with an Operator Coefficient in the Boundary Condition
S. S. Mirzoev, M. Yu. Salimov
861
$\mathcal{GP}$-Projective and $\mathcal{GI}$-Injective Modules
Q. X. Pan, X. L. Zhu
870
Estimates of Perturbed Oseen Semigroups and Their Applications to the Navier–Stokes System in $\mathbb{R}^n$
L. I. Sazonov
880
Holomorphic Affine Vector Fields on Weil Bundles
A. Ya. Sultanov
896
Are Sufficient Conditions for Conservativity of Minimal Quantum Semigroups Necessary?
F. Fagnola, L. Pantaleón Martínez
900
Inverse Problem for Equations of Mixed Type with Lavrentev–Bitsadze Operator
I. A. Khadzhi
908
Lattice Polygons with Two Interior Lattice Points
Xiang Lin Wei, Ren Ding
920
Abelian Groups as $\mathrm{UA}$-Modules over Their Endomorphism Ring
D. S. Chistyakov
934

Brief Communications
Investigation of Some Homomorphism Groups of Abelian Groups
Yu. V. Kostromina
942
On Uniform Convergence of Fourier Series
V. V. Lebedev
946
Why Are Haar Bases in Various Structures the Same?
I. Ya. Novikov, M. A. Skopina
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019